# SDR IPXA2021061870728

- Difficulty date: June 1, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Truss
- Part number: AFA76056
- Condition: Cracked
- Location: Bs 1159 L27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLONGERON 27R/H TRUSS FITTING IS CRACKED AT STA. 1159.REMOVED, FABRICATED AND REPLACED TRUSS FITTING IAW DWG. AFA7605 AND SRM 51-31-01. (MINOR)
